Thue’s equation and a conjecture of Siegel

J. Mueller Institute for Advanced Study, Princeton, NJ, USA W. M. Schmidt Institute for Advanced Study, Princeton, NJ, USA

TBD mathscidoc:1701.331705

Acta Mathematica, 160, (1), 207-247, 1987.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 234 downloads ] [ 0 comments ]
@inproceedings{j.1987thue’s,
  title={Thue’s equation and a conjecture of Siegel},
  author={J. Mueller, and W. M. Schmidt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203310122637414},
  booktitle={Acta Mathematica},
  volume={160},
  number={1},
  pages={207-247},
  year={1987},
}
J. Mueller, and W. M. Schmidt. Thue’s equation and a conjecture of Siegel. 1987. Vol. 160. In Acta Mathematica. pp.207-247. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203310122637414.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved